MAUDE Adverse Event Report: SEQUENT MEDICAL, INC WEB LOW PROFILE SL-USA W4-6-5FOR US; WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM, PRODUCT

SEQUENT MEDICAL, INC WEB LOW PROFILE SL-USA W4-6-5FOR US; WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM, PRODUCT
Model Number FGA25060-050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to the manufacturer; therefore, an analysis could not be performed.The root cause cannot be determined.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The instructions for use (ifu) identifies rupture as a potential complication associated with the use of this device.The device associated with this event was used during the same procedure referenced in mfr.Report # 2032493-2019-00226.
 
Event or Problem Description
It was reported that during treatment of a middle cerebral artery aneurysm, the microcatheter ruptured the dome of the aneurysm.A web device was being advanced through the microcatheter at the time.The patient was treated with balloon remodeling and six embolization coils.After extubation, the patient was reported to have no cognitive impairment and was moving both sides of the body.

Brand Name
WEB LOW PROFILE SL-USA W4-6-5FOR US
Common Device Name
WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM, PRODUCT
Manufacturer (Section D)
SEQUENT MEDICAL, INC
11 a columbia
aliso viejo CA 92656
MDR Report Key9091608
Report Number2032493-2019-00228
Device Sequence Number2425196
Product Code OPR
UDI-Device Identifier00854111006112
UDI-Public(01)00854111006112(11)190329(17)220417(10)19032908
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date04/17/2022
Device Model NumberFGA25060-050
Device Catalogue NumberFGA25060-050
Device Lot Number19032908
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2019
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;